MathSciNet Relay Station
MathSciNet bibliographic data
MR437857 34C25 (58F05)
Jacobowitz, Howard Corrigendum: The existence of the second fixed point: a correction to "Periodic solutions of $x''+f(x, t)=0$ via the Poincaré-Birkhoff theorem'' (J. Differential Equations 20 (1976), no. 1, 37–52). J. Differential Equations 25 (1977), no. 1, 148–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement